# SDR SIMA200116205

- Difficulty date: June 11, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4243 - ABORTED TAKEOFF REVERSE DISAGREE EICAS MESSAGE.  PERFORMED HIGH SPEED TAXI TO VERIFY FAILURE IAW AMM.   NO INDICATION WAS NOTED ON RUN.  (M)
